Bulletin of the American Mathematical Society

Review: M. M. Schiffer and D. C. Spencer, Functionals of finite Riemann surfaces

Lars V. Ahlfors

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 61, Number 6 (1955), 581-584.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183520118

Citation

Ahlfors, Lars V. Review: M. M. Schiffer and D. C. Spencer, Functionals of finite Riemann surfaces. Bull. Amer. Math. Soc. 61 (1955), no. 6, 581--584. https://projecteuclid.org/euclid.bams/1183520118


Export citation